Search


 
Issue Title
 
Vol 54, No 2 (2010) On subordination for classes of non-Bazilevic type Abstract  PDF
Rabha W. Ibrahim, Maslina Darus, Nikola Tuneski
 
Vol 71, No 1 (2017) Some properties for \(\alpha\)-starlike functions with respect to \(k\)-symmetric points of complex order Abstract  PDF
H. E. Darwish, A. Y. Lashin, S. M. Sowileh
 
Vol 54, No 1 (2010) Subclasses of typically real functions determined by some modular inequalities Abstract  PDF
Leopold Koczan, Katarzyna Trąbka-Więcław
 
Vol 54, No 1 (2010) Subordination and superordination of certain linear operator on meromorphic functions Abstract  PDF
M. K. Aouf, T. M. Seoudy
 
Vol 54, No 2 (2010) On differential sandwich theorems of analytic functions defined by certain linear operator Abstract  PDF
Mohamed K. Aouf, Tamer M. Seoudy
 
Vol 66, No 2 (2012) Classes of meromorphic multivalent functions with Montel’s normalization Abstract  PDF
Jacek Dziok
 
Vol 67, No 2 (2013) Coefficient bounds for some subclasses of p-valently starlike functions Abstract  PDF
C. Selvaraj, O. S. Babu, G. Murugusundaramoorthy
 
1 - 7 of 7 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"